# SDR DALA2016051904076

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, INSPECTION REPORTED, QTY-17 DENTS ON FUSELAGE SKIN BETWEEN BS 1380 AND STA 1440 BETWEEN S-29L AND S-28R.  THE DENTS ARE OUT OF SRM DUE TO PROXIMITY TO LAP JOINT AND BETWEEN DENTS, INTERCOSTAL, STRINGER FASTENERS. REF ERA FOR REPAIR 545021-14.
